# SDR CKSA97344

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND LT WS 670 RIB HAS CRACKS AT THE TOP 2 FASTENERS ON THE STRUT SUPPORT BACKUP FITTING.  REPAIRED SUPPORT BACK UP FITTING IAW S/B 747-57-2273 FIG 3, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI5001.  NON-ROUTINE TASK CARD NUMBER 108086.
